International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Research notes | Open Access

Volume 14 |Article ID 845083 | 2 pages | https://doi.org/10.1155/S0161171291001096

On multiparameter spectral theory

Received10 Mar 1991

Abstract

A connection between the numerical range of the multipararneter linear system P(λ) and the joint numerical range of the (commuting) separating operator system is given.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

39 Views | 271 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.